# SDR DALA2023101808560

- Difficulty date: October 16, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 141,724 hours, 20,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 DURING SERVICE CHECK, FOUND EMERGENCY EXIT LENS COVER MISSING BETWEEN MID LAV ASSEMBLIES. CORRECTIVE ACTION: INSTALLED EMERGENCY EXIT LENS COVER. OK FOR SVC. ALL IAW B767 AMM 33-51. (4365450)
